An Interpolation Problem in the Class \(R\)[a,b]

Abstract

We consider an interpolation problem for matrix functions of the class \(R\)[a,b]. In the nondegenerate case, we describe all solutions in terms of fractional linear transformations. An explicit formula for the resolvent matrix is obtained.

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    M. G. Krein and A. A. Nudel'man, Markov Moment Problem and Extremal Problems [in Russian], Nauka, Moscow (1973).

    Google Scholar 

  2. 2.

    N. I. Akhiezer, Classical Moment Problem [in Russian], Fizmatgiz, Moscow (1961).

    Google Scholar 

  3. 3.

    Yu. M. Dyukarev and A. E. Choque Rivero, “Power moment problem on a compact interval,” Mat. Zametki, 69, Issue 2, 200-213 (2001).

    Google Scholar 

  4. 4.

    I. V. Kovalishina, “Analytic theory of one class of interpolation problems,” Izv. Akad. Nauk SSSR, Ser. Mat., 47, No. 3, 455-497 (1983).

    Google Scholar 

  5. 5.

    L. A. Sakhnovich, “Interpolation theory and its applications,” in: Mathematics and Its Applications, Vol. 428, Kluwer, Dordrecht (1997).

    Google Scholar 

  6. 6.

    Yu. M. Dyukarev, “Integral representations of a pair of nonnegative operators and interpolation problems on the Stieltjes class,” Operator Theory: Adv. Appl., 95, 165-184 (1997).

    Google Scholar 

  7. 7.

    Yu. M. Dyukarev, “A general scheme for the solution of interpolation problems in the Stieltjes class based on consistent integral representations of pairs of nonnegative operators. I,” Mat. Fiz., Analiz, Geom., 6, No. 1/2, 30-54 (1999).

    Google Scholar 

  8. 8.

    Yu. M. Dyukarev, “Factorization of operator functions of the Stieltjes multiplicative class,” Dopov. Akad. Nauk Ukr., No. 9, 23-26 (2000).

    Google Scholar 

  9. 9.

    V. Bolotnicov and L. Sakhnovich, “On an operator approach to interpolation problems for Stieltjes functions,” Integr. Equat. Oper. Theory, 35, No. 4, 423-470 (1999).

    Google Scholar 

  10. 10.

    H. Dym, “On Hermitian block Hankel matrices, matrix polynomials, the Hamburger moment problem, interpolation and maximum entropy,” Integr. Equat. Oper. Theory, 12, 757-812 (1989).

    Google Scholar 

  11. 11.

    W. F. Donoghue, Monotone Matrix Functions and Analytic Continuation, Springer, New York (1974).

    Google Scholar 

Download references

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dyukarev, Y.M., Choque Rivero, A.E. An Interpolation Problem in the Class \(R\)[a,b]. Ukrainian Mathematical Journal 55, 1265–1282 (2003). https://doi.org/10.1023/B:UKMA.0000010758.39121.6a

Download citation

Keywords

  • Linear Transformation
  • Explicit Formula
  • Matrix Function
  • Interpolation Problem
  • Fractional Linear Transformation